zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability of monotone variational inequalities with various applications. (English) Zbl 0848.49006
Giannessi, F. (ed.) et al., Variational inequalities and network equilibrium problems. Proceedings of a conference, Erice, Italy, June 19-25, 1994. New York, NY: Plenum, 123-142 (1995).

Let K be a closed convex set in a real reflexive Banach space V with dual space V * . For given fV, find uK such that


where φ:K×K satisfies the appropriate convexity and monotonicity assumptions. This problem was introduced by E. Blum and W. Oettli [Math. Stud. 63, No. 1-4, 123-145 (1994)]. In this paper, the convergence and stability theory for variational inequality (1) is studied using the technique of Mosco and the montonicity of φ. Applications to distributed market equilibria with bound and obstacle p-harmonic boundary value problems are given.

49J40Variational methods including variational inequalities
74A55Theories of friction (tribology)
74M15Contact (solid mechanics)
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)